# SDR UALA2013072305177

- Difficulty date: July 21, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 54,672 hours, 6,813 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 32907706
- Part serial: 25
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ISOLATION VALVE EICAS MESSAGE APPEARED AND DISAPPEARED MULTIPLE TIMES ENROUTE.  REPLACED RT ISOLATION VALVE IAW AMM, OP CHECKS NORMAL.
